# SDR AALA201610139008

- Difficulty date: October 12, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 61,444 hours, 22,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACKS AT FASTENER HOLES 7 AND 8 ON PRESSURE DECK BETWEEN -Y1292 AND -Y1523, AT FR 36 AND STRINGER 38R.  REPAIRED PRESSURE DECK PER EA 263621.
